I have been dealing with awful neck pain for a few years, I've taken flexeril and darvasat in the past with little to no relief. I have 350mg tabs of carisoprodol but I am afraid to use them. Althouh I really need to do something here I can't stand the discomfort and pain
I to have a neck injury I have been dealing with for about 5yrs,a C-1 C-2 fussion that the first operation failed & they had to do another operation & then found an infection in my vertabrae & they found out I have a bone disease I know I'm going to spell it wrong but it's called Ostiomiaitist which causes my bone to deteriate,I don't even know if this operation is sucessfull yet but I don't thinkbi could handle another plus there's already 4 screws in my vertabrae & they took bone from both my hips. Sorry to ramble,but what's the matter with the soma? I know it hits you pretty hard,but flexeril has that effect with me to. It makes me jittery and nervous. Mabey you could split a soma in half & try that? Or you could ask your doc for a stronger(or any if your not on anything) pain med? Neck injurys suck because you always turn your head. I don't know which vertabrae you hurt,if it was vertabrae,but mine being the top two is really painfull. Good luck & I hope some of this might help. Jeremy
Have you considered a pain management physician.? One that prescribe Subutex. Sounds like to be you have suffered enough, it is time for some change. Go to the naabt.org site and if a doctor can prescribe Suboxone he/she can prescribe Subutex. You will think I am not an adict. That is why I suggested Subutex and not Suboxone. That site can find you a doctor in your area that has this special DEA license.
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 1 answer
Is there any side effects like as fast heart beat,while using amitriptyline?if the side effect like?
Posted 31 Aug 2013 • 3 answers
Posted 27 Nov 2015 • 1 answer
Posted 30 Aug 2016 • 3 answers
Posted 8 Sep 2016 • 2 answers